# SDR AWXA200600357

- Difficulty date: February 18, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 28,198 hours, 10,801 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 80333
- Condition: Failed
- Location: Cockpit
- Part time: 21,584 hours, 8,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 15 - DURING FLIGHT, EN ROUTE TO PHX FROM JFK, CREW REPORTED THAT THE CAPTAINS OXYGEN MASK INFLATE TUBE BROKE.  CREW DIVERTED TO MCI AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE SWAPPED CAPTAINS O2 MASK WITH SECOND OBSERVERS MASK AND MEL'D THE SECOND OBSERVERS SEAT.  MAINTENANCE CLEARED MEL BY SWAPPING MASKS BACK TO ORIGINAL POSITIONS AND REPLACING THE CAPTAINS OXYGEN MASK IAW AMERICA WEST AIRLINES TASK CARD R1B35301.  OPERATIONAL TESTS WERE GOOD.
